# SDR CA101209004

- Difficulty date: November 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,248 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1060064620
- Condition: Erratic
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTED ERRATIC ENGINE TACH INDICATION. RIGHT HAND MAGNETO PN: 10-600646-201 REPLACED. (TC# 20101209004)
